# SDR DALA2017030201716

- Difficulty date: June 13, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 40,924 hours, 3,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION AT STATION 1392 S3-L CUTOUT DAMAGE FOUND SMALL GOUGE IN CROWN AREA. LOCATED AT 1" HOLE DAMAGE APPROXIMATELY 1" AWAY FROM HOLE DAMAGE AT THE 7 OCLOCK POSITION. GOUGE IS ROUGHLY 1/4" IN AREA. ALLOWABLE DAMAGE 1 AND IS  WITHIN LIMITS. TREATED + PRIMED. PERFORMED THICKNESS MEASUREMENTS FOR DAMAGE AREA OBTAINED A MEASUREMENT OF .096 REMAINING MATERIAL DELTA QC 1993 IN BLEND OUT AREA DELTA QC 1993 REPAIRED PER ERA 526747-14 REV A.
